Author Index

A

  • Abdollahzadeh Ahangar, H. Bounds on the restrained Roman domination number of a graph [Volume 1, Issue 1, 2016, Pages 75-82]
  • Abdollahzadeh Ahangar, H. Bounds on signed total double Roman domination [Volume 5, Issue 2, 2020, Pages 191-206]
  • Abdollahzadeh Ahangar, Hossein Total $k$-Rainbow domination numbers in graphs [Volume 3, Issue 1, 2018, Pages 37-50]
  • Adiga, Ch. More skew-equienergetic digraphs [Volume 1, Issue 1, 2016, Pages 57-73]
  • Alcantara, Richard Outer-weakly convex domination number of graphs [Volume 5, Issue 2, 2020, Pages 207-215]
  • Ali, Akbar Some new bounds on the general sum--connectivity index [Volume 5, Issue 2, 2020, Pages 97-109]
  • Ali, Akbar On the Variance-Type Graph Irregularity Measures [Volume 5, Issue 2, 2020, Pages 169-178]
  • Alilou, Abbas The sum-annihilating essential ideal graph of a commutative ring [Volume 1, Issue 2, 2016, Pages 117-135]
  • Alzalg, Baha Primal-dual path-following algorithms for circular programming [Volume 2, Issue 2, 2017, Pages 65-85]
  • Amjadi, Jafar The sum-annihilating essential ideal graph of a commutative ring [Volume 1, Issue 2, 2016, Pages 117-135]
  • Amjadi, Jafar Total $k$-Rainbow domination numbers in graphs [Volume 3, Issue 1, 2018, Pages 37-50]
  • Amjadi, Jafar Twin signed total Roman domatic numbers in digraphs [(Articles in Press)]
  • Anoos, Roma Outer-weakly convex domination number of graphs [Volume 5, Issue 2, 2020, Pages 207-215]
  • Aram, Hamideh Reformulated F-index of graph operations [Volume 2, Issue 2, 2017, Pages 87-98]
  • Assiyatun, H. The locating-chromatic number for Halin graphs [Volume 2, Issue 1, 2017, Pages 1-9]
  • Atapour, Maryam Twin minus domination in directed graphs [Volume 1, Issue 2, 2016, Pages 149-164]
  • Atapour, Maryam Eternal m-security subdivision numbers in graphs [Volume 4, Issue 1, 2019, Pages 25-33]

B

  • B, Lokesh S Peripheral Wiener Index of a Graph [Volume 2, Issue 1, 2017, Pages 43-56]
  • Babakhani, Azizollah A Generalized form of the Hermite-Hadamard-Fejer type inequalities involving fractional integral for co-ordinated convex functions [(Articles in Press)]
  • Baca, M. The locating-chromatic number for Halin graphs [Volume 2, Issue 1, 2017, Pages 1-9]
  • Baskoro, Edy T. The locating-chromatic number for Halin graphs [Volume 2, Issue 1, 2017, Pages 1-9]
  • Bessy, Stephane Girth, minimum degree, independence, and broadcast independence [Volume 4, Issue 2, 2019, Pages 131-139]
  • B R, Rakshith More skew-equienergetic digraphs [Volume 1, Issue 1, 2016, Pages 57-73]

C

  • Cabrera Martinez, Abel A characterization of trees with equal Roman 2-domination and Roman domination numbers [Volume 4, Issue 2, 2019, Pages 95-107]
  • Caro, Yair Directed domination in oriented hypergraphs [Volume 4, Issue 2, 2019, Pages 173-183]
  • Chellali, M k-Efficient partitions of graphs [Volume 4, Issue 2, 2019, Pages 109-122]

D

  • Dankelmann, P. New bounds on proximity and remoteness in graphs [Volume 1, Issue 1, 2016, Pages 29-41]
  • Dankelmann, Peter On the edge-connectivity of C_4-free graphs [Volume 4, Issue 2, 2019, Pages 141-150]
  • Davvaz, B. A study on some properties of leap graphs [Volume 5, Issue 1, 2020, Pages 9-17]
  • Dayap, Jonecis A Outer-weakly convex domination number of graphs [Volume 5, Issue 2, 2020, Pages 207-215]
  • Dehgardi, N. The minus k-domination numbers in graphs [Volume 1, Issue 1, 2016, Pages 15-28]
  • Dehgardi, Nasrin Signed total Roman k-domination in directed graphs [Volume 1, Issue 2, 2016, Pages 165-178]
  • Dehgardi, Nasrin Reformulated F-index of graph operations [Volume 2, Issue 2, 2017, Pages 87-98]
  • Dehgardi, Nasrin Mixed Roman domination and 2-independence in trees [Volume 3, Issue 1, 2018, Pages 79-91]
  • Dehgardi, Nasrin Nonnegative signed total Roman domination in graphs [Volume 5, Issue 2, 2020, Pages 139-155]
  • Deng, Fei Graceful labelings of the generalized Petersen graphs [Volume 2, Issue 2, 2017, Pages 149-159]
  • Dettlaff, M. The convex domination subdivision number of a graph [Volume 1, Issue 1, 2016, Pages 43-56]
  • D. Samodivkin, Vladimir Total $k$-Rainbow domination numbers in graphs [Volume 3, Issue 1, 2018, Pages 37-50]
  • Du, Z. Relationships between Randic index and other topological indices [(Articles in Press)]
  • Duan, Cunxiang New skew equienergetic oriented graphs [Volume 4, Issue 1, 2019, Pages 15-24]

E

  • Eliasi, Mehdi On trees and the multiplicative sum Zagreb index [Volume 1, Issue 2, 2016, Pages 137-148]

G

  • Ghalavand, Ali On trees and the multiplicative sum Zagreb index [Volume 1, Issue 2, 2016, Pages 137-148]
  • Glogic, Edin On relation between the Kirchhoff index and number of spanning trees of graph [Volume 5, Issue 1, 2020, Pages 1-8]
  • Gonzalez Yero, Ismael On global (strong) defensive alliances in some product graphs [Volume 2, Issue 1, 2017, Pages 21-33]
  • Gonzalez Yero, Ismael A characterization of trees with equal Roman 2-domination and Roman domination numbers [Volume 4, Issue 2, 2019, Pages 95-107]
  • Grueter, Steffen t-Pancyclic Arcs in Tournaments [Volume 4, Issue 2, 2019, Pages 123-130]
  • Guo, Yubao t-Pancyclic Arcs in Tournaments [Volume 4, Issue 2, 2019, Pages 123-130]
  • Gutman, Ivan On leap Zagreb indices of graphs [Volume 2, Issue 2, 2017, Pages 99-117]
  • Gutman, Ivan Leap Zagreb indices of trees and unicyclic graphs [Volume 3, Issue 2, 2018, Pages 179-194]

H

  • Haghighi, Masoumeh An infeasible interior-point method for the $P*$-matrix linear complementarity problem based on a trigonometric kernel function with full-Newton step [Volume 3, Issue 1, 2018, Pages 51-70]
  • Hansberg, Adriana Directed domination in oriented hypergraphs [Volume 4, Issue 2, 2019, Pages 173-183]
  • Hao, Guoliang The Roman domination and domatic numbers of a digraph [Volume 4, Issue 1, 2019, Pages 47-59]
  • Hao, Guoliang Total double Roman domination in graphs [Volume 5, Issue 1, 2020, Pages 27-39]
  • Haynes, Teresa W. Paired-Domination Game Played in Graphs [Volume 4, Issue 2, 2019, Pages 79-94]
  • Haynes, Teresa W. k-Efficient partitions of graphs [Volume 4, Issue 2, 2019, Pages 109-122]
  • Hedetniemi, Jason The 2-dimension of a Tree [Volume 5, Issue 1, 2020, Pages 69-81]
  • Hedetniemi, Jason T. Different-Distance Sets in a Graph [Volume 4, Issue 2, 2019, Pages 151-171]
  • Hedetniemi, Stephen The 2-dimension of a Tree [Volume 5, Issue 1, 2020, Pages 69-81]
  • Hedetniemi, Stephen T. k-Efficient partitions of graphs [Volume 4, Issue 2, 2019, Pages 109-122]
  • Hedetniemi, Stephen T. Different-Distance Sets in a Graph [Volume 4, Issue 2, 2019, Pages 151-171]
  • Hegde, C. Strong Alliances in Graphs [Volume 4, Issue 1, 2019, Pages 1-13]
  • Henning, M.A. Paired-Domination Game Played in Graphs [Volume 4, Issue 2, 2019, Pages 79-94]
  • Hong, Zhen-Mu Sufficient conditions for maximally edge-connected and super-edge-connected [Volume 2, Issue 1, 2017, Pages 35-41]

J

  • Jafari Rad, Nader Total $k$-Rainbow domination numbers in graphs [Volume 3, Issue 1, 2018, Pages 37-50]
  • Jafari Rad, Nader On Hop Roman Domination in Trees [Volume 4, Issue 2, 2019, Pages 201-208]
  • Jahanbai, A. Relationships between Randic index and other topological indices [(Articles in Press)]
  • Jakovac, Marko On global (strong) defensive alliances in some product graphs [Volume 2, Issue 1, 2017, Pages 21-33]
  • Javaid, Mubeen Some new bounds on the general sum--connectivity index [Volume 5, Issue 2, 2020, Pages 97-109]
  • Joseph, Mayamma Characterization of signed paths and cycles admitting minus dominating function [Volume 5, Issue 1, 2020, Pages 61-68]
  • JOSEPH, MAYAMMA New results on upper domatic number of graphs [Volume 5, Issue 2, 2020, Pages 125-137]

K

  • Kahkeshani, Nasrin The topological ordering of covering nodes [Volume 5, Issue 1, 2020, Pages 55-60]
  • Kapolke, Manu t-Pancyclic Arcs in Tournaments [Volume 4, Issue 2, 2019, Pages 123-130]
  • Kheirfam, Behrouz A full Nesterov-Todd step interior-point method for circular cone optimization [Volume 1, Issue 2, 2016, Pages 83-102]
  • Kheirfam, Behrouz An infeasible interior-point method for the $P*$-matrix linear complementarity problem based on a trigonometric kernel function with full-Newton step [Volume 3, Issue 1, 2018, Pages 51-70]
  • Khodkar, Abdollah Twin minus domination in directed graphs [Volume 1, Issue 2, 2016, Pages 149-164]
  • Khoeilar, Rana A note on the first Zagreb index and coindex of graphs [(Articles in Press)]
  • Klein, Douglas F. On the super domination number of graphs [Volume 5, Issue 2, 2020, Pages 83-96]
  • Kosari, S. The convex domination subdivision number of a graph [Volume 1, Issue 1, 2016, Pages 43-56]
  • Krishnan, Selvakumar Classification of rings with toroidal annihilating-ideal graph [Volume 3, Issue 2, 2018, Pages 93-119]
  • Kuziak, Dorota On global (strong) defensive alliances in some product graphs [Volume 2, Issue 1, 2017, Pages 21-33]

L

  • LemaƄska, M. The convex domination subdivision number of a graph [Volume 1, Issue 1, 2016, Pages 43-56]
  • Li, Zepeng Graceful labelings of the generalized Petersen graphs [Volume 2, Issue 2, 2017, Pages 149-159]
  • Li, Zepeng Leap Zagreb indices of trees and unicyclic graphs [Volume 3, Issue 2, 2018, Pages 179-194]
  • Liu, Xiangxiang New skew equienergetic oriented graphs [Volume 4, Issue 1, 2019, Pages 15-24]

M

  • Mahde, Sultan S. A study on some properties of leap graphs [Volume 5, Issue 1, 2020, Pages 9-17]
  • Mahmoodi, Akram On the signed Roman edge k-domination in graphs [Volume 2, Issue 1, 2017, Pages 57-64]
  • Matejic, Marjan On relation between the Kirchhoff index and number of spanning trees of graph [Volume 5, Issue 1, 2020, Pages 1-8]
  • Matejic, Marjan Some new bounds on the general sum--connectivity index [Volume 5, Issue 2, 2020, Pages 97-109]
  • Matejic, Marjan A note on the first Zagreb index and coindex of graphs [(Articles in Press)]
  • Meesker, Simon t-Pancyclic Arcs in Tournaments [Volume 4, Issue 2, 2019, Pages 123-130]
  • Meierling, D. A note on the Roman domatic number of a digraph [Volume 5, Issue 1, 2020, Pages 19-26]
  • Meng, Wei t-Pancyclic Arcs in Tournaments [Volume 4, Issue 2, 2019, Pages 123-130]
  • Milovanovic, Emina On relation between the Kirchhoff index and number of spanning trees of graph [Volume 5, Issue 1, 2020, Pages 1-8]
  • Milovanovic, Emina Some new bounds on the general sum--connectivity index [Volume 5, Issue 2, 2020, Pages 97-109]
  • Milovanovic, Emina A note on the first Zagreb index and coindex of graphs [(Articles in Press)]
  • Milovanovic, Igor On relation between the Kirchhoff index and number of spanning trees of graph [Volume 5, Issue 1, 2020, Pages 1-8]
  • Milovanovic, Igor Some new bounds on the general sum--connectivity index [Volume 5, Issue 2, 2020, Pages 97-109]
  • Milovanovic, Igor A note on the first Zagreb index and coindex of graphs [(Articles in Press)]
  • Mirmehdipour, S.R. Bounds on the restrained Roman domination number of a graph [Volume 1, Issue 1, 2016, Pages 75-82]
  • Mojdeh, Doost Ali Total double Roman domination in graphs [Volume 5, Issue 1, 2020, Pages 27-39]
  • Mulder, Henry Martyn Different-Distance Sets in a Graph [Volume 4, Issue 2, 2019, Pages 151-171]
  • Mulder, Henry Martyn The 2-dimension of a Tree [Volume 5, Issue 1, 2020, Pages 69-81]

N

  • Naji, Ahmed M On leap Zagreb indices of graphs [Volume 2, Issue 2, 2017, Pages 99-117]
  • Naji, Ahmed M A study on some properties of leap graphs [Volume 5, Issue 1, 2020, Pages 9-17]
  • Narayankar, Kishori P Peripheral Wiener Index of a Graph [Volume 2, Issue 1, 2017, Pages 43-56]
  • Nayak, Nutan G. On net-Laplacian Energy of Signed Graphs [Volume 2, Issue 1, 2017, Pages 11-19]
  • Nazari-Moghaddam, Sakineh On trees with equal Roman domination and outer-independent Roman domination numbers [Volume 4, Issue 2, 2019, Pages 185-199]

P

  • P, Subbulakshmi Classification of rings with toroidal annihilating-ideal graph [Volume 3, Issue 2, 2018, Pages 93-119]
  • Parejiya, Jaydeep Some results on a supergraph of the comaximal ideal graph of a commutative ring [Volume 3, Issue 2, 2018, Pages 151-172]
  • Parmar, Anirudhdha Some results on the complement of a new graph associated to a commutative ring [Volume 2, Issue 2, 2017, Pages 119-138]
  • Pattabiraman, K Product version of reciprocal degree distance of composite graphs [Volume 3, Issue 1, 2018, Pages 25-35]
  • Pirhaji, Mohammad Primal-dual path-following algorithms for circular programming [Volume 2, Issue 2, 2017, Pages 65-85]
  • Poureidi, Abolfazl On Hop Roman Domination in Trees [Volume 4, Issue 2, 2019, Pages 201-208]
  • Purwasih, I.A. The locating-chromatic number for Halin graphs [Volume 2, Issue 1, 2017, Pages 1-9]

R

  • Rasi, Reza On the harmonic index of bicyclic graphs [Volume 3, Issue 2, 2018, Pages 121-142]
  • Rautenbach, Dieter Girth, minimum degree, independence, and broadcast independence [Volume 4, Issue 2, 2019, Pages 131-139]
  • Ravi, H.E. On strongly 2-multiplicative graphs [Volume 5, Issue 2, 2020, Pages 179-190]
  • Renu C. Laskar, Renu C. Different-Distance Sets in a Graph [Volume 4, Issue 2, 2019, Pages 151-171]
  • Renu C. Laskar, Renu C. The 2-dimension of a Tree [Volume 5, Issue 1, 2020, Pages 69-81]
  • Reti, Tamas On the Variance-Type Graph Irregularity Measures [Volume 5, Issue 2, 2020, Pages 169-178]
  • Rezapour, Hassan Approximation Solutions for Time-Varying Shortest Path Problem [Volume 2, Issue 2, 2017, Pages 139-147]
  • Rodriguez-Velazquez, Juan Alberto On the super domination number of graphs [Volume 5, Issue 2, 2020, Pages 83-96]

S

  • Samodivkin, Vladimir Hypo-efficient domination and hypo-unique domination [Volume 1, Issue 2, 2016, Pages 103-116]
  • Samodivkin, Vladimir D. Roman domination excellent graphs: trees [Volume 3, Issue 1, 2018, Pages 1-24]
  • Samodivkin, Vladimir On the edge geodetic and edge geodetic domination numbers of a graph [Volume 5, Issue 1, 2020, Pages 41-54]
  • Samuel, Libin New results on upper domatic number of graphs [Volume 5, Issue 2, 2020, Pages 125-137]
  • Shahbazi, L. Bounds on signed total double Roman domination [Volume 5, Issue 2, 2020, Pages 191-206]
  • Shaheen, Ramy On independent domination numbers of grid and toroidal grid directed graphs [Volume 4, Issue 1, 2019, Pages 71-77]
  • Shao, Zehui Graceful labelings of the generalized Petersen graphs [Volume 2, Issue 2, 2017, Pages 149-159]
  • Shao, Zehui Complexity and approximation ratio of semitotal domination in graphs [Volume 3, Issue 2, 2018, Pages 143-150]
  • Shao, Zehui Leap Zagreb indices of trees and unicyclic graphs [Volume 3, Issue 2, 2018, Pages 179-194]
  • Sheikholeslami, Seyed Mahmoud On trees with equal Roman domination and outer-independent Roman domination numbers [Volume 4, Issue 2, 2019, Pages 185-199]
  • Sheikholeslami, Seyed Mahmoud Bounds on signed total double Roman domination [Volume 5, Issue 2, 2020, Pages 191-206]
  • Sheikholeslami, S. M. Relationships between Randic index and other topological indices [(Articles in Press)]
  • Sheikholeslami, S.M. The convex domination subdivision number of a graph [Volume 1, Issue 1, 2016, Pages 43-56]
  • Shirdel, Gholam Hassan Approximation Solutions for Time-Varying Shortest Path Problem [Volume 2, Issue 2, 2017, Pages 139-147]
  • Shirdel, Gholam Hassan The topological ordering of covering nodes [Volume 5, Issue 1, 2020, Pages 55-60]
  • Shreyas, S.R. Characterization of signed paths and cycles admitting minus dominating function [Volume 5, Issue 1, 2020, Pages 61-68]
  • Somashekara, D.D. On strongly 2-multiplicative graphs [Volume 5, Issue 2, 2020, Pages 179-190]
  • Soner, Nandappa D On leap Zagreb indices of graphs [Volume 2, Issue 2, 2017, Pages 99-117]
  • Soner, N.D. A study on some properties of leap graphs [Volume 5, Issue 1, 2020, Pages 9-17]
  • Sooryanarayana, B. Strong Alliances in Graphs [Volume 4, Issue 1, 2019, Pages 1-13]
  • Suprijanto, D. The locating-chromatic number for Halin graphs [Volume 2, Issue 1, 2017, Pages 1-9]

T

  • Tayyebi, Javad On the inverse maximum perfect matching problem under the bottleneck-type Hamming distance [Volume 4, Issue 1, 2019, Pages 35-46]

V

  • Veena, C.R. On strongly 2-multiplicative graphs [Volume 5, Issue 2, 2020, Pages 179-190]
  • Vesel, Aleksander Graceful labelings of the generalized Petersen graphs [Volume 2, Issue 2, 2017, Pages 149-159]
  • Visweswaran, S. Some results on the complement of a new graph associated to a commutative ring [Volume 2, Issue 2, 2017, Pages 119-138]
  • Visweswaran, S. Some results on a supergraph of the comaximal ideal graph of a commutative ring [Volume 3, Issue 2, 2018, Pages 151-172]
  • Volkmann, L. Sufficient conditions on the zeroth-order general Randic index for maximally edge-connected digraphs [Volume 1, Issue 1, 2016, Pages 1-13]
  • Volkmann, Lutz Signed total Roman k-domination in directed graphs [Volume 1, Issue 2, 2016, Pages 165-178]
  • Volkmann, Lutz Sufficient conditions for maximally edge-connected and super-edge-connected [Volume 2, Issue 1, 2017, Pages 35-41]
  • Volkmann, Lutz Double Roman domination and domatic numbers of graphs [Volume 3, Issue 1, 2018, Pages 71-77]
  • Volkmann, Lutz Lower bounds on the signed (total) $k$-domination number [Volume 3, Issue 2, 2018, Pages 173-178]
  • Volkmann, Lutz The Italian domatic number of a digraph [Volume 4, Issue 1, 2019, Pages 61-70]
  • Volkmann, Lutz A note on the Roman domatic number of a digraph [Volume 5, Issue 1, 2020, Pages 19-26]
  • Volkmann, Lutz Total double Roman domination in graphs [Volume 5, Issue 1, 2020, Pages 27-39]
  • Volkmann, Lutz Weak signed Roman domination in graphs [Volume 5, Issue 2, 2020, Pages 111-123]
  • Volkmann, Lutz Nonnegative signed total Roman domination in graphs [Volume 5, Issue 2, 2020, Pages 139-155]
  • Volkmann, Lutz Weak signed Roman k-domination in graphs [(Articles in Press)]

W

  • Wang, Ligong New skew equienergetic oriented graphs [Volume 4, Issue 1, 2019, Pages 15-24]
  • Wang, ShaohuiShaohui Leap Zagreb indices of trees and unicyclic graphs [Volume 3, Issue 2, 2018, Pages 179-194]
  • We, Pu Leap Zagreb indices of trees and unicyclic graphs [Volume 3, Issue 2, 2018, Pages 179-194]
  • Wei, Shouliu The Roman domination and domatic numbers of a digraph [Volume 4, Issue 1, 2019, Pages 47-59]
  • Wu, Pu Complexity and approximation ratio of semitotal domination in graphs [Volume 3, Issue 2, 2018, Pages 143-150]

X

  • Xie, Zhihong The Roman domination and domatic numbers of a digraph [Volume 4, Issue 1, 2019, Pages 47-59]

Y

  • Yi, Eunjeong On the super domination number of graphs [Volume 5, Issue 2, 2020, Pages 83-96]